Current Issue: Volume 18, Number 2, April 2020

  • Patrick Osatohanmwen, F.O. Oyegue F. Ewere B. Ajibade
    A NEW FAMILY OF GENERALIZED DISTRIBUTIONS ON THE UNIT INTERVAL: THE T-Kumaraswamy FAMILY OF DISTRIBUTIONS
  • Subir Ghosh, Gabriel Ruiz, Brandon Wales
    SUBSAMPLED DATA BASED ALTERNATIVE REGULARIZED ESTIMATORS FOR PARAMETERS IN LOGISTIC REGRESSION MODELS
  • Rasha Mohamed Mandouh, Mahmoud Abdel-Ghaffar Mohamed
    A LOG-WEIGHTED POWER FUNCTION DISTRIBUTION AND ITS STATISTICAL PROPERTIES

*Javeria Khokhar , Rashida khalil and Noor Shahid
ZOGRAFOS BALAKRISHNAN POWER LINDLEY DISTRIBUTION

  • Fiaz Ahmad Bhatti, G.G. Hamedani, Seyed Morteza Najibi, Munir Ahmad
    CUBIC RANK TRANSMUTED MODIFIED BURR III DISTRIBUTION : DEVELOPMENT, PROPERTIES, CHARACTERIZATIONS AND APPLICATIONS
  • M. S. Hamed
    EXTENDED POISSON-FRÉCHET DISTRIBUTION: MATHEMATICAL PROPERTIES AND APPLICATIONS TO SURVIVAL AND REPAIR TIMES
  • Sharif Mahmood
    THE PERFORMANCE OF LARGEST CALIPER MATCHING: AN APPLICATION TO SUPPORT DATA
  • H. M. Aly and H. Z. Muhammed and Salma Omar Bleed
    INFERENCE AND OPTIMAL DESIGN OF ACCELERATED LIFE TEST USING GEOMETRIC PROCESS FOR GENERALIZED HALF-LOGISTIC DISTRIBUTION UNDER PROGRESSIVE TYPE-II CENSORING
  • O.E. Abo-Kasem1 and Mazen Nassar
    STATISTICAL INFERENCE FOR K EXPONENTIAL POPULATIONS UNDER JOINT PROGRESSIVE TYPE-I CENSORED SCHEME
  • Dimitris Panaretos, George Tzavelas, Malvina Vamvakari, Demosthenes Panagiotakos
    INVESTIGATING THE REPEATABILITY OF THE EXTRACTED FACTORS IN RELATION TO THE TYPE OF ROTATION USED, AND THE LEVEL OF RANDOM ERROR: A SIMULATION STUDY

Journal of Data Science, v.18, no.2

A NEW FAMILY OF GENERALIZED DISTRIBUTIONS ON THE UNIT INTERVAL: THE T-Kumaraswamy FAMILY OF DISTRIBUTIONS

By Patrick Osatohanmwen, F.O. Oyegue F. Ewere B. Ajibade

Journal of Data Science, v.18, no.2

SUBSAMPLED DATA BASED ALTERNATIVE REGULARIZED ESTIMATORS FOR PARAMETERS IN LOGISTIC REGRESSION MODELS

By Subir Ghosh, Gabriel Ruiz, Brandon Wales

Journal of Data Science, v.18, no.2

A LOG-WEIGHTED POWER FUNCTION DISTRIBUTION AND ITS STATISTICAL PROPERTIES

By Rasha Mohamed Mandouh, Mahmoud Abdel-Ghaffar Mohamed

Journal of Data Science, v.18, no.2

ZOGRAFOS BALAKRISHNAN POWER LINDLEY DISTRIBUTION

By Javeria Khokhar, Rashida khalil and Noor Shahid

Journal of Data Science, v.18, no.2

CUBIC RANK TRANSMUTED MODIFIED BURR III DISTRIBUTION : DEVELOPMENT, PROPERTIES, CHARACTERIZATIONS AND APPLICATIONS

By Fiaz Ahmad Bhatti, G.G. Hamedani, Seyed Morteza Najibi, Munir Ahmad

Journal of Data Science, v.18, no.2

EXTENDED POISSON-FRÉCHET DISTRIBUTION: MATHEMATICAL PROPERTIES AND APPLICATIONS TO SURVIVAL AND REPAIR TIMES

By M. S. Hamed

Journal of Data Science, v.18, no.2

THE PERFORMANCE OF LARGEST CALIPER MATCHING: AN APPLICATION TO SUPPORT DATA

By Sharif Mahmood

Journal of Data Science, v.18, no.2

INFERENCE AND OPTIMAL DESIGN OF ACCELERATED LIFE TEST USING GEOMETRIC PROCESS FOR GENERALIZED HALF-LOGISTIC DISTRIBUTION UNDER PROGRESSIVE TYPE-II CENSORING

By H. M. Aly and H. Z. Muhammed and Salma Omar Bleed

Journal of Data Science, v.18, no.2

STATISTICAL INFERENCE FOR K EXPONENTIAL POPULATIONS UNDER JOINT PROGRESSIVE TYPE-I CENSORED SCHEME

By O.E. Abo-Kasem1 and Mazen Nassar

Journal of Data Science, v.18, no.2

INVESTIGATING THE REPEATABILITY OF THE EXTRACTED FACTORS IN RELATION TO THE TYPE OF ROTATION USED, AND THE LEVEL OF RANDOM ERROR: A SIMULATION STUDY

By Dimitris Panaretos, George Tzavelas, Malvina Vamvakari, Demosthenes Panagiotakos